# SDR DJSR20170203001

- Difficulty date: February 2, 2017
- Submitted: February 7, 2017
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N511FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 122
- Aircraft time: 16,531 hours, 12,168 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE SEEN COMING FROM OVERHEAD PANEL. WHILE TROUBLESHOOTING FOUND BROKEN WIRING FOR BACK LIGHTING RHEOSTAT.
